Research ArticleOpen accessIn the keywordsDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,421 accessesView PDFCite
4 articles for “ulam”
Set a search alertAlso matching:2 authors
Research ArticleOpen accessIn the keywordsNearly Partial Derivations on Banach Ternary AlgebrasM. Eshaghi, M. B. Savadkouhi, M. Bidkham et al.Journal of Computer Science, Vol. 6, Issue 4 · 31 Dec 2010 · 7,060 accessesView PDFCite
Research ArticleOpen accessIn the author namesToward a Hierarchical Bayesian Framework for Modelling the Effect of Regional Diversity on Household ExpenditurePudji Ismartini, Nur Iriawan, Setiawan, Brodjol Sutijo Supri UlamaJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 25 Jun 2012 · 7,304 accessesView PDFCite
Research ArticleOpen accessIn the author namesSeasonal Time Series Data Forecasting by Using Neural Networks Multiscale Autoregressive ModelSuhartono, B. S.S. Ulama, A. J. EndhartaAmerican Journal of Applied Sciences, Vol. 7, Issue 10 · 31 Oct 2010 · 7,751 accessesView PDFCite